MathSciNet Relay Station
MathSciNet bibliographic data
MR2051396 (2005f:52001) 52-02 (05-02)
Deza, Michel; Grishukhin, Viatcheslav; Shtogrin, Mikhail Scale-isometric polytopal graphs in hypercubes and cubic lattices. Polytopes in hypercubes and $\Bbb Z\sb n$. Imperial College Press, London, 2004. x+175 pp. ISBN: 1-86094-421-3
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement